# SDR VNAA2016071800017

- Difficulty date: July 18, 2016
- Submitted: July 21, 2016
- Operation: Air carrier
- Aircraft: N250PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7929
- Aircraft time: 29,678 hours, 29,805 cycles
- Engine: Ge CF343B1
- Engine time: 29,479 hours, 29,518 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Sensor
- Condition: Out Of Position
- Location: Jetpipe
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEFT JET OVERHEAT FAIL MESSAGE IN FLIGHT.  CREW DIVERTED AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED JETPIPE SENSING ELEMENTS AND FOUND LOOP-A SENSING ELEMENT TOUCHING A CLAMP.  MAINTENANCE REPOSITIONED LOOP AND PERFORMED CHECKS IAW AMM.
